# SDR FDEA202112073026

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,643 hours, 15,443 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: ARG73765517
- Part serial: AA5
- Condition: Leaking
- Location: N/A
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  528     32-30  9512     06DEC21  OAK  OPEN  U  AT GEAR RETRACTION, LT MAIN REMAINED RED WITH  OTHER GEAR LIGHTS OUT, CYCLED GEAR BACK DOWN AND  GOT 4 GREEN LIGHTS. RETRACTED THE GEAR HANDLE UP  AND ALL LIGHTS REMAINED RED AND NO LIGHTS OUT WITH  GEAR HANDLE CONFIRMED UP. PUT GEAR HANDLE BACK DOWN  AND LEFT MAIN GRAVITY FELL IMMEDIATELY TO GREEN AND  OTHER 3 TOOK NORMAL SEQUENCING TIME TO GREEN.  RETURNED TO OAK TO NORMAL LANDING. NO OTHER  INDICATIONS OTHER THAN 2750 PSI SYS 3 WHILE CYCLING  THE GEAR. TAXI BACK UNEVENTFUL.  06DEC21 22:46   OAK R  ATA CHANGED::  NEW ATA ::3230  OLD ATA ::0  CHANGED BY ::658072  CHANGED ON ::2021-12-06 22:46:56.12   REPLACED LEFT GEAR RETRACT CYCLINDER DUE TO                                       ACTUATOR BYE PASSING. REF MD-11 AMM 32-33-20-4 OPS                                CHECK AND LEAK CHECK GOOD NO LEAKS NOTED.
